Skip to Main content Skip to Navigation
Journal articles

Algebraic systems of matrices and Gröbner basis theory

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417849
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:37:43 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Identifiers

Collections

Citation

Gerald Bourgeois. Algebraic systems of matrices and Gröbner basis theory. Linear Algebra and its Applications, Elsevier, 2009, 430 (8-9), pp.2157-2169. ⟨10.1016/j.laa.2008.11.031⟩. ⟨hal-03417849⟩

Share

Metrics

Record views

34